MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim peritoneal catheter (id: 823045) was implanted via a lumboperitoneal (lp) shunt on an unknown date due to communicating hydrocephalus and secondary normal pressure hydrocephalus (snph).The catheter was used with a certas valve (id: 828804) and a silascon lumbar catheter (manufactured by kaneka, product code: 702-jj).Shunt dysfunction was observed; therefore, the device was explanted on an unknown date.According to information provided, the details of the shunt dysfunction are unknown.It is unknown whether there is an identified issue with the peritoneal catheter.It is also unknown if the patient experienced any signs or symptoms due to the device issue.The current status of the patient is unknown.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim peritoneal catheter (id (b)(6)) was returned for evaluation.Failure analysis - the catheters were visually inspected; no defects noted.The catheters were irrigated, no occlusions noted.The catheters were leak tested; no leaks were noted.The complaint was unconfirmed.Root cause analysis - no root cause for the issue reported by the customer could be determined as no defects could be found with the catheter.A possible root cause for the issue reported by the customer, could be due to catheter susceptible to kinking which could lead to an occlusion.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21384768
Report Number3013886523-2025-00037
Device Sequence Number12854357
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS VALVE (828804).; SILASCON LUMBAR CATHETER-KANEKA, (CODE: 702-JJ).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown